Higher-order generalized convexity and duality in nondifferentiable multiobjective mathematical programming

Xin Min Yang, Kok Lay Teo, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

45 Citations (Scopus)


In this paper, a class of generalized convexity is introduced and a unified higher-order dual model for nondifferentiable multiobjective programs is described, where every component of the objective function contains a term involving the support function of a compact convex set. Weak duality theorems are established under generalized convexity conditions. The well-known case of the support function in the form of square root of a positive semidefinite quadratic form and other special cases can be readily derived from our results.
Original languageEnglish
Pages (from-to)48-55
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Sep 2004

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this